American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Simon Baumstark, Erwan Faou and Katharina Schratz. Uniformly accurate exponential-type integrators for Klein-Gordon equations with asymptotic convergence to the classical NLS splitting. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] I. S. Kashchenko and S. A. Kashchenko. Local dynamics of two-component singularly perturbed parabolic systems. Trans. Moscow Math. Soc. 77 (2016) 55-68.
Abstract, references, and article information   
View Article: PDF

[3] Xueke Pu and Boling Guo. Quasineutral limit of the pressureless Euler-Poisson equation for ions. Quart. Appl. Math. 74 (2016) 245-273.
Abstract, references, and article information
View Article: PDF

[4] Modulation theory by transforming variables. Graduate Studies in Mathematics 167 (2015) 247-286.
Book volume table of contents
View Article: PDF

[5] Matched asymptotic expansions. Graduate Studies in Mathematics 167 (2015) 73-104.
Book volume table of contents
View Article: PDF

[6] What is a singular perturbation?. Graduate Studies in Mathematics 167 (2015) 1-29.
Book volume table of contents
View Article: PDF

[7] Asymptotic expansions. Graduate Studies in Mathematics 167 (2015) 31-71.
Book volume table of contents
View Article: PDF

[8] John C. Neu. Singular Perturbation in the Physical Sciences. Graduate Studies in Mathematics 167 (2015) MR MR3410360.
Book volume table of contents

[9] Prandtl boundary layer theory. Graduate Studies in Mathematics 167 (2015) 151-181.
Book volume table of contents
View Article: PDF

[10] Matched asymptotic expansions in PDE. Graduate Studies in Mathematics 167 (2015) 105-150.
Book volume table of contents
View Article: PDF

[11] Modulated oscillations. Graduate Studies in Mathematics 167 (2015) 183-246.
Book volume table of contents
View Article: PDF

[12] Nonlinear resonance. Graduate Studies in Mathematics 167 (2015) 287-318.
Book volume table of contents
View Article: PDF

[13] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[14] D. V. Korikov. Asymptotics of solutions to the wave equation in a domain with a small hole. St. Petersburg Math. J. 26 (2015) 813-838.
Abstract, references, and article information   
View Article: PDF

[15] Laure Saint-Raymond. A mathematical PDE perspective on the Chapman--Enskog expansion. Bull. Amer. Math. Soc. 51 (2014) 247-275.
Abstract, references, and article information   
View Article: PDF

[16] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500. MR 3112824.
Abstract, references, and article information
View Article: PDF

[17] David Lannes. The Water Waves Problem. Math. Surveys Monogr. 188 (2013) MR 3060183.
Book volume table of contents   

[18] Jaywan Chung. Long-time asymptotics of the zero level set for the heat equation. Quart. Appl. Math. 70 (2012) 705-720. MR 3052086.
Abstract, references, and article information
View Article: PDF

[19] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467. MR 2986130.
Abstract, references, and article information
View Article: PDF

[20] A. A. Pogorui and Ramón M. Rodríguez-Dagnino. Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. 83 (2011) 127-134. MR 2768853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. F. Lelikova. The asymptotics of a solution of a second order elliptic equation with a small parameter multiplying one of the highest order derivatives. Trans. Moscow Math. Soc. 71 (2010) 141-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. A. Nazarov. Neumann problem in angular regions with periodic and parabolic perturbations of the boundary. Trans. Moscow Math. Soc. 69 (2008) 153-208. MR 2549447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Global existence of a solution to (5.1). Courant Lecture Notes 17 (2008) 179-187.
Book volume table of contents
View Article: PDF

[24] High-frequency limit of the Helmholtz equation. Courant Lecture Notes 17 (2008) 153-172.
Book volume table of contents
View Article: PDF

[25] Global smooth solution to (6.1). Courant Lecture Notes 17 (2008) 189-192.
Book volume table of contents
View Article: PDF

[26] The limit from the one-dimensional Schr\"odinger-Poisson to Vlasov-Poisson equations. Courant Lecture Notes 17 (2008) 37-79.
Book volume table of contents
View Article: PDF

[27] The classical WKB method. Courant Lecture Notes 17 (2008) 1-10.
Book volume table of contents
View Article: PDF

[28] Wigner measure. Courant Lecture Notes 17 (2008) 11-35.
Book volume table of contents
View Article: PDF

[29] Ping Zhang. Wigner Measure and Semiclassical Limits of Nonlinear Schr\"odinger Equations. Courant Lecture Notes 17 (2008) MR MR2442291.
Book volume table of contents

[30] Semiclassical limit of the cubic Schr\"odinger equation in an exterior domain. Courant Lecture Notes 17 (2008) 105-127.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia